RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 5, Pages 345–360 (Mi izv3579)  

This article is cited in 2 scientific papers (total in 2 papers)

The first boundary problem for equations of elliptic type with a small parameter with the highest derivatives

S. L. Kamenomostskaya


Full text: PDF file (1467 kB)

Bibliographic databases:
Received: 17.06.1954

Citation: S. L. Kamenomostskaya, “The first boundary problem for equations of elliptic type with a small parameter with the highest derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 19:5 (1955), 345–360

Citation in format AMSBIB
\Bibitem{Kam55}
\by S.~L.~Kamenomostskaya
\paper The first boundary problem for equations of elliptic type with a small parameter with the highest derivatives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 5
\pages 345--360
\mathnet{http://mi.mathnet.ru/izv3579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=74667}
\zmath{https://zbmath.org/?q=an:0065.33301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3579
  • http://mi.mathnet.ru/eng/izv/v19/i5/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Lomov, “The construction of asymptotic solutions of certain problems involving parameters”, Math. USSR-Izv., 2:4 (1968), 849–877  mathnet  crossref  mathscinet  zmath
    2. A. M. Il'in, E. F. Lelikova, “On asymptotic approximations of solutions of an equation with a small parameter”, St. Petersburg Math. J., 22:6 (2011), 927–939  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:311
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019